On the symmetries of integrable systems with boundaries

Research output: Contribution to journalArticlepeer-review

Abstract

We employ appropriate realizations of the affine Hecke algebra and we recover previously known non-diagonal solutions of the reflection equation for the $U_{q}(\hat{gl_n})$ case. With the help of linear intertwining relations involving the aforementioned solutions of the reflection equation, the symmetry of the open spin chain with a particular choice of the left boundary is exhibited. The symmetry of the corresponding local Hamiltonian is also explored.
Original languageEnglish
Pages (from-to)1397-1402
Number of pages6
JournalCzechoslovak Journal of Physics
Volume55
Issue number11
DOIs
Publication statusPublished - 1 Nov 2005

Keywords

  • hep-th

Fingerprint Dive into the research topics of 'On the symmetries of integrable systems with boundaries'. Together they form a unique fingerprint.

Cite this